Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering with pinched nerve, got swelling in lips, lumps on face, swelling, hands and feet pain post gall bladder removal. Cause?

About a month ago I had my gallbladder removed. Weeks later I started to have symptoms including: swelling of the lips , lumps in my face, and swelling,itching,redness and pain in my feet and hands. I was taking 700 mg hydrocortizones. The doctor took me off of the medication but I am still having the symptoms. I also have a pinched nerve and I am wondering could that be the problem.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Iam not sure that it can be related to pinched nerve or cholecystectomy. it is more likely some allergic reaction or venous compression which is vommonly seen in thoracic outlet syndrome.You should do neck ct or mri to evaluate this andcontinue with corticosteroids if necessary. Wish you good health. Regards
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor